標題: Mathematical model and surface deviation of helipoid gears cut by shaper cutters
作者: Wu, JL
Liu, CC
Tsay, CB
Nagata, S
機械工程學系
Department of Mechanical Engineering
公開日期: 1-Jun-2003
摘要: Crossed-axis helical gears and hypoid gears are two conventional crossed-axis power transmission devices. Helipoid gears, a novel gear proposed herein, possess the merits of the crossed-axis helical and hypoid gears. A mathematical model of the proposed helipoid gear cut by shapers is also derived according to the cutting mechanism and the theory of gearing. The investigation shows that the tooth surface varies with the number of teeth of the shaper Computer graphs of the helipoid gear are presented according to the developed gear mathematical model, and the tooth surface deviations due to the number of teeth of the shaper are also investigated.
URI: http://dx.doi.org/10.1115/1.1564570
http://hdl.handle.net/11536/27836
ISSN: 1050-0472
DOI: 10.1115/1.1564570
期刊: JOURNAL OF MECHANICAL DESIGN
Volume: 125
Issue: 2
起始頁: 351
結束頁: 355
Appears in Collections:Articles


Files in This Item:

  1. 000183492400017.pdf